# SDR AALA202205113664

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A300*
- Aircraft serial: 10299
- Aircraft time: 4,777 hours, 1,281 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 103681
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Part time: 4,777 hours, 1,281 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO SMOKE AND FIRE INDICATION. BOTH FORWARD CARGO FIRE BOTTLES DISCHARGED. EMERGENCY DECLARED; FLIGHT DIVERTED TO ABQ LANDING SAFELY. CARGO COMPARTMENTS CHECKED NORMAL. NO INDICATION OF SMOKE OR FIRE. **SUPPLEMENTAL REPORT FOR AALA202205105588: REPLACED FORWARD CARGO COMPARTMENT FIRE BOTTLE #1 (AALA202205105588) AND #2 (AALA202205116110) PER AMM 26-23-41 AND FIRE BOTTLE #1 (AALA202205117845) AND #2 (AALA202205118881) HALON FILTERS PER AMM 26-13-14. REPLACED FORWARD CARGO COMPARTMENT SMOKE DETECTORS 1WH (AALA202205115895), 2WH (AALA202205112039), 3WH (AALA202205113664), 4WH (AALA202205115193) AND AFT CARGO COMPARTMENT SMOKE DETECTORS 5WH (AALA202205116329), 6WH (AALA202205114191), 7WH (AALA202205112601), 8WH (AALA202205111471), 9WH (AALA202205110892), 10WH (AALA202205117071) PER TASK 26-16-15-000-001-A.** (CLOSED)
